MathSciNet Relay Station
MathSciNet bibliographic data
MR562447 31B20
Dahlberg, Björn E. J. On the Poisson integral for Lipschitz and $C\sp{1}$-domains. Studia Math. 66 (1979), no. 1, 13–24.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement